Homotopy exponents of mod 2(r) Moore spaces

Stephen D Theriault

Research output: Contribution to journalArticle

6 Citations (Scopus)

Abstract

We prove that 2(r+1).pi(*)(P-m(2(r))) = 0 provided m >= 4 and r >= 6. This is the best possible result. As well, for 2 <= r <= 5 we obtain upper bounds on the homotopy exponent of P-m(2(r)). (C) 2007 Elsevier Ltd. All rights reserved.
Original languageEnglish
Pages (from-to)369-398
Number of pages30
JournalTopology
Volume47
Issue number6
Early online date1 Oct 2007
DOIs
Publication statusPublished - Nov 2008

Keywords

  • Homotopy exponent
  • Moore space
  • Whitehead product
  • James–Hopf invariant

Fingerprint Dive into the research topics of 'Homotopy exponents of mod 2(r) Moore spaces'. Together they form a unique fingerprint.

  • Cite this